| Model Number |
METRIX AIR |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/21/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause of malfunction: user's test strip had poor storage (kitchen).Test strip (b)(4).
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 169 mg/dl.The customer's expected fasting blood glucose test result range is 80 to 100 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is not stored according to specification in the kitchen.The test strip lot manufacturer's expiration date is 12/27/2017 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: (b)(6).Customer called and stated that the meter is giving his high results.Customer states he is a new diabetic and has his a1c done and obtained 6.6.